# SDR DALA2021071203899

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 50,828 hours, 26,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 L1 DOOR ASSIST BOTTLE FOUND WITH 0 PSI. WOULD NOT HOLD PRESSURE. CORRECTIVE ACTION: R/R L1 DOOR ASSIST BOTTLE PER A319 AMM 52-11-14. (7366292)
